MathSciNet Relay Station
MathSciNet bibliographic data
MR1076574 (92h:55005) 55M35
Greenlees, J. P. C.; May, J. P. Some remarks on the structure of Mackey functors. Proc. Amer. Math. Soc. 115 (1992), no. 1, 237–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement